# SDR SIMA2012017010

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 17,485 hours, 15,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Part serial: 68828
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY AND BATTERY ASSMEBLY IAW EMB 145 AMM 33-50-04 PERFORMED OPERATIONAL CHECK IAW  WORKCARD 33-700-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
